# SDR DALA2025041703002

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0915608) CORROSION INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 328 TO STA 344 AND LBL 12 AT FWD GALLEY AREA. REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 328 TO STA 344 AND LBL 12 AT FWD GALLEY AREA AS PER B737-800 SRM 51-40-02, SRM 51-10-02 ITEM 9 AND DWG 141A5400.
